A 20-year-old male asked:
I'm in anxiety disorder .. smtimes i feel like cold sensation in my skin w/o any reason .. is this cause by my anxiety ? or effect of mirtazapine?
1 doctor answer • 1 doctor weighed in
Child Psychiatry 25 years experience
Maybe maybe not: mirtazapine aka Remeron increases norepinephrine and serotonin to drive off depression plus it can cause drowsiness/ appetite gain effects due to antihistamine effects. It's the norepinephrine effect that could cause coldness due constriction of small blood vessels at the periphery eg skin and hence the sensation of cold. But the very same way is how anxiety can do this too. Talk to your doc further eg if it's Remeron, it would be dependent on the dose level and any sensitivity to the medication u may have.
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsAnswered >2 years ago
Last updated Sep 26, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.